Geometrical characterization of non-Markovianity

Salvatore Lorenzo, Salvatore Lorenzo, Francesco Plastina, Mauro Paternostro

Risultato della ricerca: Articlepeer review

167 Citazioni (Scopus)


We introduce a tool for the quantitative characterization of the departure from Markovianity of a given dynamical process. Our tool can be applied to a generic N-level system and extended straightforwardly to Gaussian continuous-variable systems. It is linked to the change of the volume of physical states that are dynamically accessible to a system and provides qualitative expectations in agreement with some of the analogous tools proposed so far. We illustrate its predictive power by tackling a few canonical examples.
Lingua originaleEnglish
pagine (da-a)020102-020102
Numero di pagine5
Stato di pubblicazionePublished - 2013

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.3100.3107???


Entra nei temi di ricerca di 'Geometrical characterization of non-Markovianity'. Insieme formano una fingerprint unica.

Cita questo